RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1893, Volume 17, Number 1  


Liste des membres de la Société Mathématique
III

Première section
The algebraic equations that are solvable in terms of the hypergeometric functions [Die algebraischen Gleichungen, die in den hypergeometrischen Functionen auflösbar sind]
L. Lakhtine
1
The distribution of the roots of a class of entire transcendental functions [Die Verteilung der Wurzeln einer Klasse der ganzen transcendenten Functionen]
B. Bukréiev
217
On the theory of analytic functions [Zur Theorie der analytischen Functionen]
J. Slechinsky
223
Математическiй сборникъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019